# SDR CA970910010

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Rod
- Part number: 3474
- Condition: Scored
- Location: Rear Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR GREASE LEAK. THE RODS WERE FOUND HEAVILY SCORED AND WERE REPLACED.
